# SDR YENA2022040800345

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 08473
- Aircraft time: 12,170 hours, 3,982 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1736, STI-JFK. 'NOSE TAXI LIGHT INOP; REMOVED AND REPLACED NOSE TAXI LIGHT IAW AMM 33-46-12 OPS CHK GOOD OK TO CONTINUE SERVICE.'
